# SDR ASAA2015110913714

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,926 hours, 2,257 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT TRANSFER BUS OFF, LIGHT ILLUMINATED.  RIGHT BUS NOT POWERED.  ACFT GROUNDED. R & R BUS TIE BREAKER 2, C805.  OPS CK GOOD, REF WDM 24-23-21.
